Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Heart fluttering, beat strange, weakness, tired. On medication for BP. Any suggestion?

Last evening, after dinner, I was sitting in a reclined position and began to feel my heart flutter and beat strange. I checked my blood pressure and it was 94/40 and then gradually went up to 102/54. It left me very weak and tired. I take blood pressure meds and meds for the rhythm of the heart as well. Is this low rate something I should be concerned about? And should I contact my Cardiologist about it? I am much better today, but very fatigued.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Welcome to Health Care Magic

Yes, you should see your cardiologist
The episode has passed uneventfully / the aim is to prevent recurrence...
HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) / LABORATORY work-up – may all be necessary for further assessment and assistance. You may even need Electrophysiological Studies (EPS)
The treating doctor may suggest them depending on need, based on his assessment of the situation.

Wishing well
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor